# SDR IPXA2024073082118

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 99,571 hours, 20,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Test Unit
- Condition: Inoperative
- Location: R1 Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R1 SLIDE PRESSURE TEST LIGHT FAILS TO ILLUMINATE, BOTTLE PRESSURE NORMAL REMOVED AND REPLACED THE R1 SLIDE PRESSURE PUSH TO TEST SWITCH BATTERIES WITH SERVICEABLE ONES.  REF AMM:  25-61-04-400-801. OPS CHECKS GOOD.  PLACARD REMOVED.
